# SDR DALA2024081308085

- Difficulty date: August 8, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0498267) L2 DOOR (AFT ENTRY DOOR) MOP SILL HAS CORROSION FROM STA 947-986+3" LBL46-LBL55 WL208. REMOVED AND REPLACED L2 DOOR MOP SILL AT STA 887+8 TO 1016 WL 208 IAW B737 SRM 51-40-02-0G DWG# 147A8501.
